# SDR ASOA201804027048

- Difficulty date: March 27, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 37,983 hours, 29,217 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: RSC357620V
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LEFT SIDE SPHERICAL BEARING WORN.  REMOVED, REAMED BEARING HOUSING TO 1ST OVERSIZE AND INSTALLED A NEW BEARING.  BACKLASHE AND OPS CHECKED GOOD. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
